# SDR DLM88981279

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Actuator
- Condition: Failed
- Location: Outflow Valve
- Component: 20219742
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O, BOTH AUTO PRESS CONTROLLERS FAILED COULD NOT PRESSURIZE A/C IN AUTO.   A/C ATB-RETURNED TO STL.  REPLACE OUTFLOW VALVE ACTUATOR PER M/M CKS NML.
